A Logical Descriptor for Regular Languages via Stone Duality


Autoria(s): Diaconescu, Denisa; Aguzzoli, Stefano; Flaminio, Tommaso
Contribuinte(s)

Ciobanu, Gabriel

Méry, Dominique

Data(s)

2014

Resumo

In this paper we introduce a class of descriptors for regular languages arising from an application of the Stone duality between finite Boolean algebras and finite sets. These descriptors, called classical fortresses, are object specified in classical propositional logic and capable to accept exactly regular languages. To prove this, we show that the languages accepted by classical fortresses and deterministic finite automata coincide. Classical fortresses, besides being propositional descriptors for regular languages, also turn out to be an efficient tool for providing alternative and intuitive proofs for the closure properties of regular languages.

Formato

application/pdf

Identificador

http://boris.unibe.ch/65221/1/chp%253A10.1007%252F978-3-319-10882-7_3.pdf

Diaconescu, Denisa; Aguzzoli, Stefano; Flaminio, Tommaso (2014). A Logical Descriptor for Regular Languages via Stone Duality. In: Ciobanu, Gabriel; Méry, Dominique (eds.) Theoretical Aspects of Computing – ICTAC 2014. 11th International Colloquium, Bucharest, Romania, September 17-19, 2014. Proceedings. Lecture Notes in Computer Science: Vol. 8687 (pp. 25-42). Cham: Springer 10.1007/978-3-319-10882-7_3 <http://dx.doi.org/10.1007/978-3-319-10882-7_3>

doi:10.7892/boris.65221

info:doi:10.1007/978-3-319-10882-7_3

urn:isbn:978-3-319-10881-0

Idioma(s)

eng

Publicador

Springer

Relação

http://boris.unibe.ch/65221/

Direitos

info:eu-repo/semantics/restrictedAccess

Fonte

Diaconescu, Denisa; Aguzzoli, Stefano; Flaminio, Tommaso (2014). A Logical Descriptor for Regular Languages via Stone Duality. In: Ciobanu, Gabriel; Méry, Dominique (eds.) Theoretical Aspects of Computing – ICTAC 2014. 11th International Colloquium, Bucharest, Romania, September 17-19, 2014. Proceedings. Lecture Notes in Computer Science: Vol. 8687 (pp. 25-42). Cham: Springer 10.1007/978-3-319-10882-7_3 <http://dx.doi.org/10.1007/978-3-319-10882-7_3>

Palavras-Chave #510 Mathematics
Tipo

info:eu-repo/semantics/bookPart

info:eu-repo/semantics/publishedVersion

PeerReviewed